# SDR SWIA200616568

- Difficulty date: April 12, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 10,778 hours, 9,370 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 0566
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 895 hours, 781 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT STATUS MSG.  REPLACED SECU 2 IAW CRJ 200 MM 27-61-05.  OPERATIONAL CHECK GOOD.
